# SDR DU4R2023033100001

- Difficulty date: March 31, 2023
- Submitted: March 31, 2023
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Make and model: Airbus A321-211
- Aircraft serial: 00961
- Aircraft time: 58,975 hours, 26,369 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Leaking
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, O
- Precautionary procedure: K, K

## Discrepancy

DURING SCHEDULED MAINTENANCE AT HAECO, LAKE CITY, FLORIDA  FOUND RUDDER R/H SURFACE SURROUNDING THE FWD LOWER HOIST POINT PRODUCED INDICATIONS OF POSSIBLE WATER INGRESS JUST FWD AND JUST AFT OF THE HOIST POINT (2 EA. INDICATIONS).  S/O 339001 N/R 28021
